# SDR GTIA030843

- Difficulty date: October 10, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUBFLOOR CORRODED STATION 195 LBL 50.  REMVOED WEB.  FABRICATED NEW WEB.  INSTALLED WEB.  (M)
